# SDR AALA202004279009

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,859 hours, 22,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367300700000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 131EF IN FWD CARGO COMPARTMENT. REPLACED FLOOR PANEL PER 53-02-00.
